# SDR RAIA00408005

- Difficulty date: August 5, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 17,399 hours, 17,738 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8777701
- Part serial: 102
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY. MANUALLY EXTENDED GEAR. MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.
